Advertisement

manuscripta mathematica

, Volume 62, Issue 1, pp 33–63 | Cite as

Holomorphic structures and connections on differentiable fibre bundles

  • Izu Vaisman
Article

Keywords

Number Theory Algebraic Geometry Fibre Bundle Topological Group Holomorphic Structure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [A]
    M.F. Atiyah, Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181–207Google Scholar
  2. [AB]
    M.F. Atiyah and R. Bott, The Yang-Mills equations over Riemann surfaces, Phil. Trans. R. Soc. London, A308 (1982), 523–615Google Scholar
  3. [AHS]
    M.F. Atiyah, N.J. Hitchin and I.M. Singer, Self-duality in four-dimensional Riemannian geometry, Proc. R. Soc. London, A362 (1978), 425–461Google Scholar
  4. [G]
    P.A. Griffiths, The extension problem in complex analysis II. Embeddings with positive normal bundle. Amer. J. Math. 88 (1966), 366–446Google Scholar
  5. [IKO]
    M. Inoue, S. Kobayashi and T. Ochiai, Holomorphic affine connections on compact complex surfaces, J. Fac. Sci. Univ. Tokyo. 27 (1980), 247–264Google Scholar
  6. [J]
    D.L. Johnson, Smooth moduli and secondary characteristic classes of analytic vector bundles. To appearGoogle Scholar
  7. [KN]
    S. Kobayashi and K. Nomizu, Foundations of differential geometry I, II, Intersci. Publ., New York 1963, 1969Google Scholar
  8. [L]
    D. Lehmann, Classes caractéristiques exotiques et J-connexité des espaces de connexions, Ann. Inst. Fourier, Grenoble 24(3), (1974), 267–306Google Scholar
  9. [M]
    R.S. Millman, Complex structures on real product bundles with applications to differential geometry, Trans. Amer. Math. Soc. 166 (1972), 71–99Google Scholar
  10. [S]
    I.M. Singer, The geometric interpretation of a special connection, Pacific J. Math. 9(1959), 585–590Google Scholar

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Izu Vaisman
    • 1
  1. 1.Department of MathematicsUniversity of HaifaIsrael

Personalised recommendations